# SDR ASAA2022071639120

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N363VA
- Make and model: Airbus A320-214
- Aircraft serial: 07063
- Aircraft time: 13,766 hours, 4,784 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH252161
- Part serial: UNK
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW SCRATCHED GROUNDED - YES. REMOVED AND REPLACED CAPT SLIDING WINDOW PER A320 AMM 56-12-11-220-051-A.
